On the absolute summability of Fourier series of almost-periodic besicovitch functions
AbstractFor almost-periodic Besicovitch functions whose spectrum has a limit point only at infinity, we establish criteria for the absolute Cesàro summability of their Fourier series of order greater than –1.
How to Cite
Timan, M. F., and Y. Khasanov. “On the Absolute Summability of Fourier Series of Almost-Periodic Besicovitch Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 9, Sept. 2009, pp. 1267-76, https://umj.imath.kiev.ua/index.php/umj/article/view/3098.